Journal article icon

Journal article

THE DEMISE OF PARTY IDENTIFICATION THEORY

Publication status:
Published

Actions


Access Document


Authors


Journal:
ELECTORAL STUDIES
Volume:
7
Issue:
2
Pages:
95-107
Publication date:
1988-08-05
DOI:
ISSN:
0261-3794
URN:
uuid:c9d9d729-e4b6-4d7c-8f57-76ace42edc81
Source identifiers:
60238
Local pid:
pubs:60238

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP